# SDR DALA2015102606493

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,235 hours, 16,525 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD SIDE CENTER PANEL SUPPORT LOWER ATTACH ANGLE CRACKED.  RECEIVED NEW LOWER ATTACH ANGLE ON NR 1 PYLON INBD SIDE OF CENTER  PANEL 313N3033-13, NEW ATAG A87264, LOCATED AND DRILLED NEW ANGLE BRACKET, IAW SRM 51-40-05, INSTALLED NEW ANGLE BRACKET IAW SRM 51-40-02.
